Advanced

Asymptotic distribution of Mann's test for trend for m-dependent seasonal observations

Zetterqvist, Lena LU (1988) In Scandinavian Journal of Statistics 15(2). p.81-95
Abstract
Mann proposed a non-parametric test for trend for independent non-seasonal observations. In this paper we generalize the test to m-dependent seasonal observations. Furthermore, an estimator of trend, based on Kendall's tau, is studied and its asymptotic distribution is proved to be normal. The results are exemplified by a moving average process.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
non-parametric trend analysis, seasonal observations, trend estimator
in
Scandinavian Journal of Statistics
volume
15
issue
2
pages
81 - 95
publisher
Wiley-Blackwell
ISSN
1467-9469
language
English
LU publication?
yes
id
0967a495-c9a2-4f80-bdc9-55337afde8f6 (old id 1715358)
alternative location
http://www.jstor.org/stable/4616089
date added to LUP
2010-11-12 13:21:55
date last changed
2016-04-15 20:21:02
@article{0967a495-c9a2-4f80-bdc9-55337afde8f6,
  abstract     = {Mann proposed a non-parametric test for trend for independent non-seasonal observations. In this paper we generalize the test to m-dependent seasonal observations. Furthermore, an estimator of trend, based on Kendall's tau, is studied and its asymptotic distribution is proved to be normal. The results are exemplified by a moving average process.},
  author       = {Zetterqvist, Lena},
  issn         = {1467-9469},
  keyword      = {non-parametric trend analysis,seasonal observations,trend estimator},
  language     = {eng},
  number       = {2},
  pages        = {81--95},
  publisher    = {Wiley-Blackwell},
  series       = {Scandinavian Journal of Statistics},
  title        = {Asymptotic distribution of Mann's test for trend for m-dependent seasonal observations},
  volume       = {15},
  year         = {1988},
}